# SDR AALA20030344

- Difficulty date: March 5, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MINOR BULGE APPROX .25 INCH DIAMETER 2 FEET FORWARD OF GROUND ELECT PANEL, FS 82.  DYE CHECKED REPAIRED BULGE WITH DOUBLER PER SRM 53-04-00 FIG 38 SHEET 20.  (M)
